Kanye West claims he had to get steroid injections in his hands from 'too much texting'
Getty

Rapper Kanye West is a famously open book.

West tends to let his 30m Twitter followers into moments of his life that other celebrities don't. And now he's claiming that he’s received steroid injections in his hands to deal with pain reportedly arising from “too much texting bro”.

In a now partly-deleted series of tweet reported by Page Six, West uploaded a picture to Twitter, apparently showing him at a hospital looking at X-rays of a hand.

Alongside it he wrote:

Too much texting bro. Had to get the cortisone mixed with a wittle sprinkle of lidocaine.

West also shared a video of himself being injected, adding: “Lidocaine worked instantly!!! The dexamethasone takes 24 to 48 hours Modern medicine”.

Cortisone is a steroid that can reduce inflammation and is often used to treat rheumatoid arthritis; Lidocaine is a numbing agent regularly used as a treatment for joint pain.

Kanye’s condition isn’t that unusual either, according to Business Insider.

Citing orthopedic surgeon Dr. Peter J. Evans, they report that “heavy texting” can tear muscle in thumbs and tendons, causing inflammation.

Kanye’s condition has an upside though – others have had their own suspicions validated.

While some wondered about his phone plan.

Anyway, get well soon Kanye.

And maybe think about switching to dictation mode only...

Please log in or register to upvote this article
The Conversation (0)